I had a reaction to Arthrotec and have been placed on naproxen. Is it safe for me to take this?
Assuming that you had a significant allergic reaction, I would not take the naproxen, since it is an NSAID, as is the diclofenac in Arthrotec. It is possible to have cross-reactions between one NSAID and another. (Naproxen and diclofenac are in different NSAID categories, which should lessen the chance of cross-reaction, but I would not take even a slight chance of a severe allergic reaction, unless you have a very strong need for the medication.)
I had a severe allergic reaction to Aleve/naproxen, and am avoiding all NSAIDs including aspirin, because I do not want to take even the slightest chance of having another severe reaction. Even the unrelated Tylenol/acetaminophen has caused allergic reactions.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jun 2010 • 1 answer
Posted 10 Sep 2010 • 1 answer
Posted 28 Jan 2012 • 1 answer
Posted 29 Jun 2012 • 2 answers
Posted 17 Jan 2016 • 4 answers